# SDR UPS97424008

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose Rivets
- Location: Bs 2717-2742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THERE ARE SEVERAL RIVETS LOOSE AT EXTERNAL SKIN OF TAIL CONE AT STA 2417 AND 2742 ABOUT 25 INCH ABOVE LT APU ACCESS DOOR.  SEVERAL RIVETS PULLED THROUGH SKIN, SKIN OUT OF LIMITS ACC SRM 53-30- 01.  REPAIRED SKIN OF TAIL CONE AT STA 2717 AND STA 2742 ABOUT 25 INCH ABOVE LT APU, ACCESS DOOR IAW SRM 53-30-03 FIG 1A.
